# SDR UALA2012122407371

- Difficulty date: December 24, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 66,138 hours, 24,457 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R PAX DOOR EMERGENCY POWER RESERVOIR PRESSURE BELOW LIMITS PER JOB CARD 5-5650-A STEP 7(C).  REMOVED AND REPLACED DOOR 2R EMERGENCY PWR RESERVOIR BOTTLE ASSY IAW AMM.
